Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Irregular periods, prescribed Duolunton-L for correcting hormone imbalance. Is it safe?

Hello I am sameena I am 32 years old.I am having a problem regarding my monthly cycles .They r very irregular n dont commence without taking my doctor has advised me to take Tablet duoluton-L for 1 year to correct hormonal imbalance, i would like to know about this tablet ,.how far it is safe n what r its side effects ?
Asked On : Sat, 30 Jun 2012
Answers:  1 Views:  346
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
duoloton information
Adult: PO Monophasic combined OC: As tab containing levonogestrel 150-250 mcg and ethinylestradiol 30 mcg: 1 tab once daily. Triphasic combined OC: Levonorgestrel 50-125 mcg + ethinylestradiol 30-40 mcg: 1 tab once daily

side effects are as follows
Menstrual irregularities; headache, dizziness; breast discomfort; gynaecomastia; depression; disturbance of appetite; wt changes; fluid retention; oedema; changes in libido; hair loss or hirsutism; GI disturbances (nausea and vomiting); genitourinary changes; haematologic disorders; endocrine and metabolic disorders; cholestatic jaundice; local skin reactions; chorea; contact lens intolerance; steeping of corneal curvature; pulmonary thromboembolism; carbohydrate and/or glucose intolerance; depression; chloasma; BP increase, liver impairment; reduced menstrual loss, 'spotting' in early cycles, absence of withdrawal bleeding; rarely photosensitivity; increased risk in breast cancer; elevation of plasma bound iodine, cortisol and thyroid binding, erythrocyte sedimentation may be accelerated; increases in plasma copper, iron and alkaline phosphatase; may affect serum triglyceride and lipoprotein levels; retinal vascular thrombosis.
Potentially Fatal: Hepatic tumours; increased risk of thromboembolism

hey these are many side effects listed with the drug.
but generally 85% of the ppl do not suffer any of theses .mild problems might be there.s
u take the medicine but regular follow up is essential.
Answered: Sat, 30 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor